Doctor insights on:
Increased Estrogen Side Effects
Yes: We use birth control on women who have no estrogen (turner's syndrome) to induce breast production. So yest estrogen will do this. However there are risks to increased estrogen and using it to induce breast growth is not recommended. Estrogen will not cause them to grow firmer just grow! ...Read moreSee 1 more doctor answer
Any advice? I have been taking female vitamans and have noticed I have breasts growing in. Is this a sign of increased estrogen?
Most likely: Probably, and check contents of pill.Get a more detailed answer ›
Disorganized proliferation of tissue in uterus due to increased estrogen effect i was told I have this condition is this serious?
How strong is the relation between dht blockers and developing gynecomastia/ puffy nipples? Read some men got this cause increased estrogen. Explain??
5alpha Red Inh: 5 alpha reductase inhibitors blocking Testo action. T gpes thru anoth way directly to estrogens via aromatase effect. ...Read more
Generally no.: Flax seed is a good source of dietary fiber and it also contains some omega 3 fatty acids. Flax seed also contains some phytoestrogens, but generally not considered to be negative. Phytoestrogens appear to contain some positive health benefits when taken in moderation. A better source of omega 3 fatty acids would be fish oil. ...Read more
- Talk to a doctor live online for free
- Increased estrogen levels side effects
- Effects of increased estrogen
- Estrogen inhibitors side effects
- Ask a doctor a question free online
- Decreased estrogen side effects
- Side effects of taking estrogen
- Topical estrogen side effects
- Side effects of estrogen in men
- Talk to a gynecologist online for free